MathSciNet Relay Station
MathSciNet bibliographic data
MR2765723 (2012d:53221) 53C44 (58E10)
Wang, Xiao-Liu The stability of $m$-fold circles in the curve shortening problem. Manuscripta Math. 134 (2011), no. 3-4, 493–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement